Cosymmetric families of steady states in Darcy convection and their collision

Karasozen B., Tsybulin V.

PHYSICS LETTERS A, vol.323, pp.67-76, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 323
  • Publication Date: 2004
  • Doi Number: 10.1016/j.physleta.2004.01.053
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.67-76
  • Middle East Technical University Affiliated: Yes


Natural planar convection of incompressible fluid in a porous medium, the Darcy model is studied. This problem belongs to the class of cosymmetric systems for whose an emergence of a continuous family of steady states (equilibria) is possible. We study the evolution of several families of steady states in the case of wide enclosure and analyze new effects of collision and reorganization of such families. (C) 2004 Elsevier B.V. All rights reserved.